# SDR ASAA1149508

- Difficulty date: April 5, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C334952
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WEB AT BS 944 RBL 10 IS CORRODED.  FABRICATED AND INSTALLED REPAIR PARTS IAW B737 400 SRM 51 70 13 FIG 1 STEP I.
